# SDR UPS97821940

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5615377199
- Condition: Corroded
- Location: Bs 1610-1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, INTERNAL DOUBLER EXFOLIATED OUT OF LIMITS, VARIOUS AREAS FROM BS 1610 TO 1690 STRINGERS 25L TO 31L. REMOVED FASTENERS AND INTERNAL DOUBLER PER SRM 51-1-20.  REMOVED CORROSION AND TREATED SKIN PER SRM 51-1-8.  SKIN WITHIN LIMITS PER SRM 53-2-0 FIGURE 1F.  FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW SRM 51-1-21.
